MAUDE Adverse Event Report: ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number A2-80071-DF
Medical Device Problem Codes Leak/Splash (1354); Mechanical Problem (1384); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device was not captured at the user facility, and thus zyno medical was unable to confirm the reported issue.
 
Event or Problem Description
A distributor forwarded the message from a representative at the user facility reporting a filter leaking issue to zyno medical on 01/31/2018.The nurse at the user facility further updated that "we have been having some trouble with the filters on or 80071-df tubing.The filter makes a "snap" sound the then starts leaking (yes, the clamps are open!).A patient actually alerted the nurse she heard a "pop" and the nurse investigated and found cracked filter leaking.Pt was not injured.The set was not saved but will save any future ones to send back.Uncertain of exactly which package the mentioned tubing came from." no event date was provided by the initial reporter.The contract supplier of the affected device is becton dickinson.The distributor has confirmed that the model number of the affected set.
 
Additional Manufacturer Narrative
Zyno medical received an investigation report from the contract supplier of the affected device on 01/29/2019.The reported "filter leak" could not be confirmed, because the actual device was not returned for investigation.The supplier determined that the reported issue was an isolated event after performing a review of qn's and customer complaints from one year period and a review for devices with filters (lot: 133761) from the same lot as the one on the affected device.
 
Event or Problem Description
This is the follow up report for the initially submitted mdr (3006575795-2018-00024).

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
MDR Report Key7247344
Report Number3006575795-2018-00024
Device Sequence Number1185558
Product Code FPA
UDI-Device Identifier00814371020075
UDI-Public00814371020075
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/16/2020
Device Model NumberA2-80071-DF
Device Lot Number17056528
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2018
Supplement Date Received by Manufacturer01/29/2019
Initial Report FDA Received Date02/07/2018
Supplement Report FDA Received Date01/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1